RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 6(72), Pages 21–34 (Mi vsgu255)  

Mathematics

Sets of modular forms which define groups

G. V. Voskresenskaya

Dept. of Algebra and Geometry, Samara State University, Samara, 443011, Russia

Abstract: In the article we consider the problem of finding sets of modular forms which explicitly define groups. The correspondence between modular forms and elements of groups is based on the consideration of characteristic polynomials of faithful representations. We solve this problem for the groups of order 24.

Keywords: group representations, modular forms, genetic code, Dedekind eta-function.

Full text: PDF file (361 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 512.5+511.334
Received: 02.06.2009
Revised: 02.06.2009

Citation: G. V. Voskresenskaya, “Sets of modular forms which define groups”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 6(72), 21–34

Citation in format AMSBIB
\Bibitem{Vos09}
\by G.~V.~Voskresenskaya
\paper Sets of modular forms which define groups
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 6(72)
\pages 21--34
\mathnet{http://mi.mathnet.ru/vsgu255}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu255
  • http://mi.mathnet.ru/eng/vsgu/y2009/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:62
    Full text:26
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019